# SDR DALA2017100707355

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTINGS,  LT LOWER AND MID POSITION, RT SIDE MID POSITION AT AFT  EMERGENCY EXIT DOOR FRAME AREA BS 1053.   HFEC INSPECTION WAS ACCOMPLISHED ON THE FITTING RT SIDE MID POSITION AND NO CRACKS WERE FOUND IAW NDT SPM, PART 6, 06-10-01.001.   STOP FITTINGS LT LOWER AND MID WERE REPLACED IAW SRM 51-41-02-0G, 51-41-05-0G, AND DWG 3917624, REV C.
